CaltechAUTHORS
  A Caltech Library Service

Items where Person is "van-der-Kamp-P-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014
Number of items: 1.

2014

Ormerod, Christopher M. and van der Kamp, Peter H. and Hietarinta, Jarmo et al. (2014) Twisted reductions of integrable lattice equations, and their Lax representations. Nonlinearity, 27 (6). pp. 1367-1390. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:20140715-083130674

This list was generated on Wed Nov 13 00:50:15 2019 PST.